# SDR UALA2009051101329

- Difficulty date: May 10, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 52,646 hours, 9,629 cycles
- Engine: Pwa PW4077
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 654W00382
- Part serial: 1447
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAPS FAILED TO EXTEND. FOUND MESSAGES 27-21021 AND 27-20431.  REPLACED FSEU NR 1 IAW MM 27 -51-01. RAN FLAPS TO FULL EXTEND AND BACK. STILL HAS FLAP-SLAT CONTROL 1 MESSAGE ON ECAM.  MESSAGE IS DEFERABLE.  SWAPPED FSEU 1 AND 2, PROBLEM FOLLOWED. DISPLAYED CH 27 FLAP SLAT ON LOWER EICAS, SHOWED FSEU 1 FAILED. REPLACED FSEU 1, MSG CLEARED. SOFTWARE OK.
